# SDR 2021FA0000277

- Difficulty date: October 3, 2021
- Submitted: October 3, 2021
- Operation: General aviation
- Aircraft: N559QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0090
- Aircraft time: 3,999 hours, 2,691 cycles
- Engine: Pwc PW306D1
- Engine time: 3,999 hours, 2,691 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Cover
- Part number: 30B720901
- Condition: Corroded
- Location: Accessory G/B
- Part time: 3,999 hours, 2,691 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACCESSORY GEARBOX REAR COVER IS CORRODING ON THE FLANGES AND AROUND BOLT HOLES. ACCOMPLISHED STEPS (1) THRU (4) OF THE REPAIR OF CORROSION OR PITTING ON ABG MOUNT PADS AND EXTERNAL SURFACES. INSPECT AGAIN AND REPEAT STEPS (1) THRU (4) AT EVERY AIRCRAFT MINOR INSPECTION UNTIL A PERMANENT REPAIR IS PERFORMED IAW P&WC 306D1 MM 72-60-01 REV. 17.1. PER NETJETS A, REINSPECTION ALIGNS WITH THE 1A (800 HR) AIRFRAME INSPECTION.
